RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/2279

Title: Lanczos’ generalized derivative for higher orders
Authors: Rangarajan, S.K.
Purushothaman, S.P.
Keywords: Lanczos’ method
Umbral calculus
Numerical differentiation
Issue Date: 15-May-2005
Publisher: Elsevier B.V.
Citation: Journal of Computational and Applied Mathematics, 2005, Vol.177, p461-465
Abstract: The method of differentiation by integration due to Lanczos is generalized to cover derivatives of arbitrary order. Umbral versions and further extensions are indicated.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/2279
ISSN: 0377-0427
Alternative Location: http://dx.doi.org/10.1016/j.cam.2004.10.016
Copyright: 2005 Elsevier B.V.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
2005 JCAM V177 p461-465.pdfRestricted Access167.83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace